# SDR DL76L953241

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Broken
- Location: Nr 6 Slat
- Component: 114T01151
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE FLAP ASYMMETRY MSG ILLUMINATED AT 100 FEET AIRBORNE ON  TAKEOFF.  FLAPS RET PER MAINT CORD.  INSTRUCTIONS VISUAL INSP BY F/O REVEALED LE SLATS EXTENDED APROX 6 INCHES FROM UP.  RETURNED JFK.  FOUND NR 6 SLAT ACTUATOR ROD BROKEN IN HALF PREVENTING FULL RETRACTION.  ROD CAUSED DAMAGE TO SLAT T/E WEDGE.  REPLACED ACTUATOR AND FERRIED AIRCRAFT TO ATL FOR REPAIRS.
